# SDR AALA20150806007

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 76,170 hours, 40,357 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Activated
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LT WING INLET PRESSURE LIGHT ILLUMINATED.  CREW REQUEST CFR RESPOND & CHECK FOR VISIBLE SIGN OF FUEL LEAK.  NO FUEL LEAK WAS FOUND.  R & R THE LT ENGINE LOW FUEL INLET PRESSURE SWITCH IAW AMM 733-33-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED GOOD.
